# SDR SWAA2023121119587

- Difficulty date: November 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CLIP CRACKED AT BS 500H LBL 23 W/L 155 FWD SIDE OF FRAME<[01] UPDATED STEP 1-3;[02] UPON FUTHER INVESTIGATION FWD CARGO BAY BAFFLE CLIP CRACKED   LOCATED AT BS 500H LBL 23 W/L 155 AFT SIDE OF FRAME;[03] REMOVED AND REPLACED AT BS 500H LBL 23 W/L 155 AFT SIDE OF FRAME IAW SRM 51-40-02. AND DWG: 143A7505 REV: -. DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM.;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
